Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 8 > An Elementary Proof of Fermat-Wiles and...
< Back to Volume

An Elementary Proof of Fermat-Wiles and Catalan-Mihailescu Theorems and Generalization to Beal Conjecture

Removed due to low scientific quality

Full Text PDF

Abstract:

We begin with Fermat, Catlan and Fermat-Catalan equations and solve them.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 8)
Pages:
1-5
DOI:
10.18052/www.scipress.com/BMSA.8.1
Citation:
J. Ghanouchi "An Elementary Proof of Fermat-Wiles and Catalan-Mihailescu Theorems and Generalization to Beal Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 1-5, 2014
Online since:
May 2014
Authors:
Export:
Distribution: